MathSciNet Relay Station
MathSciNet bibliographic data
MR1857981 35L70 (35L30)
Sideris, Thomas C.; Tu, Shu-Yi Global existence for systems of nonlinear wave equations in 3D with multiple speeds. SIAM J. Math. Anal. 33 (2001), no. 2, 477–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement